Ginibre-type point processes and their asymptotic behavior

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We introduce Ginibre-type point processes as determinantal point processes associated with the eigenspaces corresponding to the so-called Landau levels. The Ginibre point process, originally defined as the limiting point process of eigenvalues of the Ginibre complex Gaussian random matrix, can be understood as a special case of Ginibre-type point processes. For these point processes, we investigate the asymptotic behavior of the variance of the number of points inside a growing disk. We also investigate the asymptotic behavior of the conditional expectation of the number of points inside an annulus given that there are no points inside another annulus.

Original languageEnglish
Pages (from-to)763-787
Number of pages25
JournalJournal of the Mathematical Society of Japan
Volume67
Issue number2
DOIs
Publication statusPublished - Jan 1 2015

Fingerprint

Point Process
Asymptotic Behavior
Ring or annulus
Landau Levels
Eigenspace
Conditional Expectation
Random Matrices
Limiting
Eigenvalue

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Ginibre-type point processes and their asymptotic behavior. / Shirai, Tomoyuki.

In: Journal of the Mathematical Society of Japan, Vol. 67, No. 2, 01.01.2015, p. 763-787.

Research output: Contribution to journalArticle

@article{54b55af82a3c4e6f8009bd0c6dafc914,
title = "Ginibre-type point processes and their asymptotic behavior",
abstract = "We introduce Ginibre-type point processes as determinantal point processes associated with the eigenspaces corresponding to the so-called Landau levels. The Ginibre point process, originally defined as the limiting point process of eigenvalues of the Ginibre complex Gaussian random matrix, can be understood as a special case of Ginibre-type point processes. For these point processes, we investigate the asymptotic behavior of the variance of the number of points inside a growing disk. We also investigate the asymptotic behavior of the conditional expectation of the number of points inside an annulus given that there are no points inside another annulus.",
author = "Tomoyuki Shirai",
year = "2015",
month = "1",
day = "1",
doi = "10.2969/jmsj/06720763",
language = "English",
volume = "67",
pages = "763--787",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "2",

}

TY - JOUR

T1 - Ginibre-type point processes and their asymptotic behavior

AU - Shirai, Tomoyuki

PY - 2015/1/1

Y1 - 2015/1/1

N2 - We introduce Ginibre-type point processes as determinantal point processes associated with the eigenspaces corresponding to the so-called Landau levels. The Ginibre point process, originally defined as the limiting point process of eigenvalues of the Ginibre complex Gaussian random matrix, can be understood as a special case of Ginibre-type point processes. For these point processes, we investigate the asymptotic behavior of the variance of the number of points inside a growing disk. We also investigate the asymptotic behavior of the conditional expectation of the number of points inside an annulus given that there are no points inside another annulus.

AB - We introduce Ginibre-type point processes as determinantal point processes associated with the eigenspaces corresponding to the so-called Landau levels. The Ginibre point process, originally defined as the limiting point process of eigenvalues of the Ginibre complex Gaussian random matrix, can be understood as a special case of Ginibre-type point processes. For these point processes, we investigate the asymptotic behavior of the variance of the number of points inside a growing disk. We also investigate the asymptotic behavior of the conditional expectation of the number of points inside an annulus given that there are no points inside another annulus.

UR - http://www.scopus.com/inward/record.url?scp=84929402114&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929402114&partnerID=8YFLogxK

U2 - 10.2969/jmsj/06720763

DO - 10.2969/jmsj/06720763

M3 - Article

AN - SCOPUS:84929402114

VL - 67

SP - 763

EP - 787

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 2

ER -